# SDR DALA2023022401393

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2638967) DURING INSPECTION FOUND CORROSION CORROSION ON FWD CARGO COMPARTMENT SUB THRESHOLD WEB STA 440-500 LBL 29 WL 156. REMOVED AND REPLACED FWD CARGO COMPARTMENT SUB THRESHOLD WEB STA 440-500 LBL 29 WL 156 PER B737 S.R.M 51-40-02-0G PARA 5B AND DWG# 143A8330.
